| Model Number |
4968-35 |
| Medical Device Problem Codes |
Fracture (1260); Over-Sensing (1438)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
05/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced syncope.It was reported that the epicardial left ventricular (lv) lead exhibited a fracture and oversensing.The epicardial lv lead was capped and remains in the patient.It was reported that the right ventricular - left bundle branch (rv-lbb) lead exhibited high thresholds, possible loss of capture, and high and variable impedance.The rv-lbb lead was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 4470 lead implanted (b)(6) 2009; w1tr01 crtp implanted (b)(6) 2024; 5076-58 lead implanted (b)(6) 2009.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.